# SDR AUS20011448

- Difficulty date: December 9, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3520 · Passenger Oxygen System
- Part: Regulator
- Part number: 90000200718
- Condition: Faulty
- Location: Pax Oxygen
- Part time: 3,729 cycles
- Component: Passenger Oxyge
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PASSENGER OXYGEN BOTTLE EMPTY.  INVESTIGATION FOUND A FAULTY REGULATOR.
